MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125400-12
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Evaluation summary: a visual inspection was performed on the returned device.The reported stent dislodgement was confirmed.The reported physical resistance and difficult to remove could not be tested as it was based on operational circumstances.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined that the reported difficulties and subsequent treatment appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported the procedure was performed to treat a lesion with heavy tortuosity and heavy calcification in proximal right coronary artery.Pre-dilatation was performed successfully.The 4.0 x 12 mm xience alpine stent delivery system (sds) was advanced to the target lesion with resistance due to the heavily calcified vessel.During the attempt to re-position the sds, the stent became stuck in the calcification.Therefore, the sds was pulled back to re-position, but the stent dislodged at the lesion.The dislodged stent remained on the guide wire; therefore, a balloon catheter was advanced to deploy the stent proximally at the target lesion, partially in the lesion and partially in healthy tissue.Post dilatation was performed with a series of balloons.Then, a 4.0 x 8 mm xience alpine stent was deployed distally overlapping the 4.0 x 12 mm xience alpine stent to completely cover the lesion successfully.The patient outcome was good.There was no adverse patient sequela and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7236305
Report Number2024168-2018-00779
Device Sequence Number16447423
Product Code NIQ
UDI-Device Identifier08717648199608
UDI-Public08717648199608
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2020
Device Catalogue Number1125400-12
Device Lot Number7090841
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2018
Initial Report FDA Received Date02/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR